# SDR SWAA960105

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5241 · Galley Doors
- Part: Door Skin
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C1 CHECK, FOUND AFT GALLEY DOOR UPPER HINGE CUTOUT TOP FWD CORNER CRACKED.  REPAIRED PER BOEING SRM.
